Thunderstorm Wind, Bonneville
- When
- June 6, 6:03 PM MST to 6:15 PM MST
- Where
- Bonneville County, 2 mi E of Gray
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.050, -111.310
Sixty mph wind gust from thunderstorm.
Sixty mph wind gusts northeast of Henry.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PIH wrote it up.
Sixty mph wind gusts northeast of Henry.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 6, 1:27 PM MST, 4 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 227 PM MDT SUN JUN 6 2010 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...MODERATE RAINS CONTINUE MOVING IN BAND FROM WEST TO EAST ACROSS THE NORTHERN HALF OF THE CWA. RAINS HAVE RESULTED IN FLOODING ALONG THE HENRYS FORK NEAR REXBURG AND THE TETON RIVER NEAR ST. ANTHONY. FARTHER WEST RAIN HAS CAUSED PROBLEMS OVER THE CENTRAL MOUNTAINS WHERE VALLEY CREEK IN STANLEY REMAINS A CONCERN. EXPANDED THE FLASH FLOOD WATCH ACROSS ALL OF THE CENTRAL MOUNTAINS AND EAST TO THE UPPER SNAKE HIGHLANDS THROUGH MIDNIGHT TONIGHT. THE BAND OF RAIN HAS THINNED SOME BUT UPSTREAM THUNDERSTORMS ARE FORMING AND ARE FORECAST TO CROSS INTO THE NORTHERN PART OF THE CWA THIS EVENING. A BIT OF A BREAK MONDAY MORNING BEFORE ANOTHER ROUND OF PRECIPITATION FORMS MONDAY AFTERNOON. TUESDAY LOOKS TO BE THE DRIEST DAY BEFORE THE NEXT BIG WEATHER MAKER MOVES IN FOR THE END OF THE WEEK. DITTMANN .LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY. WET AND COOL PATTERN EXPECTED THROUGHOUT THE LONG RANGE. A SLOW MOVING CUT OFF LOW BEGINS MOVING ONSHORE ACROSS THE PACIFIC NORTHWEST ON WEDNESDAY... TURNING FLOW SOUTHWESTERLY ACROSS IDAHO. SHOWERS BEGIN WORKING INTO THE CENTRAL MOUNTAINS WEDNESDAY AND SPREAD ACROSS THE FORECAST AREA THURSDAY AS THE LOW APPROACHES THE AREA. THIS SLOW MOVING SYSTEM STICKS AROUND THROUGH AT LEAST FRIDAY. THE ECMWF HOLDS THE LOW OVER THE GREAT BASIN WELL INTO THE WEEKEND WHILE THE GFS DROPS IT SOUTHWARD ON SATURDAY. OVERALL...THE ABNORMALLY COOL AND WET PATTERN PERSISTS. CONTINUED TRENDING POPS UPWARD ACROSS THE BOARD. && .AVIATION...A LARGE BAND OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS CONTINUES TO TRACK ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THIS BAND WILL PERSIST THROUGH THE NIGHT AND SPREAD SOUTHWARD LATE TONIGHT AND MONDAY. VFR CONDITIONS ARE EXPECTED TO PREVAIL...HOWEVER A FEW DIPS INTO MVFR ARE POSSIBLE UNDER HEAVIER SHOWERS AND THUNDERSTORMS. && .HYDROLOGY...HENRY'S FORK NEAR REXBURG AND TETON RIVER NEAR ST. ANTHONY FORECAST TO EXCEED FLOOD STAGE. EMERGENCY MANAGER FOR FREMONT COUNTY CONCERNED WITH BANK EROSION ON TETON RIVER NEAR MADISON/TETON COUNTY LINE SOUTH OF ST. ANTHONY. SIGNIFICANT FLOODING IN CUSTER COUNTY ALONG VALLEY CREEK IN STANLEY OCCURRED SATURDAY AND REMAINS A THREAT TODAY WITH MORE RAIN FORECAST. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT TONIGHT FOR THE CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS. DITTMANN .FIRE WEATHER...STRONG SOUTHWEST UPPER FLOW CONTINUES TO STREAM PACIFIC MOISTURE INTO THE REGION. SHOWERS...AND A FEW AFTERNOON THUNDERSTORMS WILL IMPACT MAINLY THE CENTRAL IDAHO MOUNTAINS AND THE EASTERN HIGHLANDS THROUGH MONDAY. PRECIPITATION WILL BE MORE ISOLATED ELSEWHERE. RAIN...COMBINED WITH THE HIGHER HUMIDITY WILL KEEP THE FIRE WEATHER DANGER LOW. DRIER AND WARMER CONDITIONS WILL PREVAIL MY MIDWEEK. A RETURN TO COOLER AND WETTER CONDITIONS IS EXPECTED LATER IN THE WEEK. HEDGES && .PIH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT IDZ018-019-031-032. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 430 AM MDT SUN JUN 6 2010 IDZ017>025-031-032-071300- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 430 AM MDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD WARNINGS ARE IN EFFECT FOR THE HENRYS FORK AT REXBURG AND TETON RIVER AT SAINT ANTHONY. A FLOOD WARNING IS IN EFFECT FOR CUSTER COUNTY AS WELL. WIDESPREAD SHOWERS WILL OCCUR TODAY IN THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS WITH LOCAL AREAS RECEIVING UP TO AN INCH OF RAINFALL. STAY ALERT TO THE LATEST WARNINGS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN SHOWERS WILL CONTINUE MONDAY WITH A DRYING TREND TUESDAY AND WEDNESDAY. A STRONG UPPER LOW WILL LIKELY BRING MORE PRECIPITATION THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 618 PM MDT SUN JUN 6 2010 IDZ020>023-070100- CARIBOU ID-BONNEVILLE ID-BINGHAM ID-POWER ID-BANNOCK ID- 618 PM MDT SUN JUN 6 2010 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BANNOCK COUNTY IN SOUTHEAST IDAHO EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO UNTIL 700 PM MDT AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FIRTH TO 10 MILES NORTHWEST OF CRYSTAL..AND MOVING EAST AT 55 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PORTNEUF... INKOM... BONE AND MCCAMMON... CHESTERFIELD... LAVA HOT SPRINGS AND PEBBLE... BANCROFT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4352 11126 4260 11192 4264 11273 4342 11215 TIME...MOT...LOC 0018Z 273DEG 47KT 4333 11206 4272 11253 MESSICK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 653 PM MDT SUN JUN 6 2010 IDZ019-020-023-070145- JEFFERSON ID-TETON ID-CARIBOU ID-BONNEVILLE ID-BINGHAM ID-BANNOCK ID-MADISON ID- 653 PM MDT SUN JUN 6 2010 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN MADISON COUNTY IN SOUTHEAST IDAHO EAST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO BONNEVILLE COUNTY IN SOUTHEAST IDAHO NORTHERN CARIBOU COUNTY IN SOUTHEAST IDAHO TETON COUNTY IN SOUTHEAST IDAHO EXTREME SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 745 PM MDT AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HERBERT TO BANCROFT..AND MOVING EAST AT 70 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND HAIL UP TO ONE HALF OF AN INCH. LOCATIONS IMPACTED INCLUDE... CONDA AND HENRY... TETONIA... FELT... GRAY... IRWIN... SWAN VALLEY AND WAYAN... DRIGGS... PALISADES AND VICTOR... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4265 11197 4384 11166 4389 11104 4274 11104 TIME...MOT...LOC 0053Z 263DEG 59KT 4376 11155 4275 11181 MESSICK
The Pocatello radar (KSFX), 112 km away, was scanning. The volume nearest the first event began at 01:01 UTC.
1 thunderstorm wind. Local standard time, as filed.
Sixty mph wind gust from thunderstorm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2010Every state in 2010This day in weather historyWarnings in Idaho, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238753.